Hemi-Slant Warped Product Submanifolds of Nearly Kaehler Manifolds
Falleh R. Al-Solamy and
Meraj Ali Khan
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
Hemi-slant warped product submanifolds of nearly Kaehler manifolds are studied and some interesting results are obtained. Moreover, an inequality is established for squared norm of second fundamental form and equality case is also discussed. The results obtained are also true if ambient manifold is replaced by a Kaehler manifold. These results generalize several known results in the literature.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/404851.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/404851.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:404851
DOI: 10.1155/2014/404851
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().